# SDR SWAA2022031407232

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500D; 1' O/B OF STR 26L; CURVED BULKHEAD SUPPORT ANTLE HAS CORROSION ON TOP SIDE AND EVIDENCE OF CORROSION BETWEEN ANGLE AND Z-ANGLE / REMOVED DAMAGED CURVED BULKHEAD SUPPORT ANGLE; FWD CARGO STA 500D 'L/H SIDE.' INSTALLED NEW=30 CURVED BULKHEAD SUPPORT ANGLE IAW DRAWING 143A4981 REV:- GBB05
